Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 87, NWS St. Louis, MO

April 3, 2007Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2007, 3:27 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 3:27 PM CDT (20:27 UTC)
Expired
Apr 3, 2007, 4:00 PM CDT
In force
33 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:35 PM CDTHAIL 11 Ese Annapolis, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 032027
SVRLSX
MOC093-179-032100-
/O.NEW.KLSX.SV.W.0087.070403T2027Z-070403T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN IRON COUNTY IN SOUTHEAST MISSOURI
  EASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI

* UNTIL 400 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 6 MILES WEST OF ANNAPOLIS...OR ABOUT 15 MILES
  NORTHWEST OF PIEDMONT...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLOVER...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3747 9093 3721 9098 3730 9056 3756 9053

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 032042
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT TUE APR 3 2007

MOC093-179-032100-
/O.CON.KLSX.SV.W.0087.000000T0000Z-070403T2100Z/
REYNOLDS MO-IRON MO-
342 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN IRON AND EASTERN REYNOLDS COUNTIES...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SABULA...OR ABOUT 15 MILES SOUTH OF
IRONTON...MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM 
INCLUDE....ANNAPOLIS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3760 9092 3721 9098 3730 9056 3763 9053

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:12 AM CDT, 8 hours 15 minutes earlier.

Area forecast discussion, Apr 3, 7:12 AM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT TUE APR 3 2007

.DISCUSSION...
ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL
AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS
A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND
UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR
LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES
FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT
STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE
UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT
AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN
AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND
-6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO
FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT
AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W
THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN
PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG
MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND
DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS
STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY
HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND
ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND
UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES
FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO
THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE
30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL
AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG
CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD
BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING
WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE
UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY
THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE
PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT
OVR THE SWRN PTN OF THE CWA.

GKS

&&

.AVIATION...
FOR THE 12Z TAFS...
A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY
REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS
A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK
AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN
3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE
GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER.

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 9:24 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT TUE APR 3 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
924 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF
A COLD FRONT TODAY. SEVERE THUNDERSTORMS ARE LIKELY WITH LARGE
HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAINFALL AND FLASH
FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE
WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE
WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON
SATURDAY
NIGHT.

PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST
CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE
PROTECTED FROM THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...REPORT ANY SEVERE WEATHER AND FLASH
FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 3, 12:41 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             1 N POCAHONTAS          38.75N 89.54W
04/03/2007  U0.75 INCH       BOND               IL   TRAINED SPOTTER

            CORRECTION FOR THE REPORT LISTED AS 4 N GREENVILLE.

&&

LENNING
Local storm report, Apr 3, 1:58 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             NEW BLOOMFIELD          38.72N 92.09W
04/03/2007  E0.88 INCH       CALLAWAY           MO   LAW ENFORCEMENT

1240 PM     HAIL             2 W BELLEVILLE          38.53N 90.04W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1245 PM     HAIL             2 NNE BELLEVILLE        38.56N 89.99W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1250 PM     HAIL             HOUSE SPRINGS           38.42N 90.57W
04/03/2007  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

1250 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

1250 PM     HAIL             BRAZITO                 38.45N 92.28W
04/03/2007  E1.00 INCH       COLE               MO   LAW ENFORCEMENT

            QUARTER TO PENNY SIZED HAIL BETWEEN 1250 AND 1255 PM CDT.

1250 PM     HAIL             RUSSELLVILLE            38.51N 92.44W
04/03/2007  E1.00 INCH       COLE               MO   LAW ENFORCEMENT

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            AT DEERFIELD MOBILE HOME PARK.

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

1255 PM     HAIL             1 N FREEBURG            38.44N 89.91W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1255 PM     HAIL             2 S FENTON              38.51N 90.45W
04/03/2007  E1.00 INCH       ST. LOUIS          MO   NWS EMPLOYEE

1255 PM     HAIL             ANTONIA                 38.36N 90.47W
04/03/2007  E0.88 INCH       JEFFERSON          MO   AMATEUR RADIO

0100 PM     HAIL             SUNSET HILLS            38.54N 90.42W
04/03/2007  E1.00 INCH       ST. LOUIS          MO   EMERGENCY MNGR

0105 PM     HAIL             OAKVILLE                38.44N 90.32W
04/03/2007  E0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0110 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

0115 PM     HAIL             COLUMBIA                38.46N 90.23W
04/03/2007  E0.25 INCH       MONROE             IL   EMERGENCY MNGR

0115 PM     HAIL             BECKEMEYER              38.61N 89.43W
04/03/2007  E0.75 INCH       CLINTON            IL   TRAINED SPOTTER

0115 PM     HAIL             MASCOUTAH               38.51N 89.81W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0120 PM     HAIL             2 S CARLYLE             38.59N 89.37W
04/03/2007  E0.88 INCH       CLINTON            IL   TRAINED SPOTTER

0120 PM     HAIL             MILLSTADT               38.46N 90.09W
04/03/2007  E0.25 INCH       ST. CLAIR          IL   AMATEUR RADIO

0125 PM     HAIL             1 NE PATOKA             38.76N 89.08W
04/03/2007  E0.88 INCH       MARION             IL   PUBLIC

0125 PM     HAIL             N WATERLOO              38.33N 90.16W
04/03/2007  E0.25 INCH       MONROE             IL   TRAINED SPOTTER

0130 PM     HAIL             2 WNW HILLSBORO         38.25N 90.60W
04/03/2007  E1.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL IS BREAKING BRANCHES.

0130 PM     HAIL             3 N HILLSBORO           38.28N 90.56W
04/03/2007  E0.88 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

LENNING
Local storm report, Apr 3, 2:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             1 N FREEBURG            38.44N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1255 PM     HAIL             FREEBURG                38.43N 89.91W
04/03/2007  E1.00 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            AT DEERFIELD MOBILE HOME PARK.

0115 PM     HAIL             COLUMBIA                38.46N 90.23W
04/03/2007  E0.75 INCH       MONROE             IL   EMERGENCY MNGR

0120 PM     HAIL             MILLSTADT               38.46N 90.09W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

0125 PM     HAIL             N MILLSTADT             38.33N 90.16W
04/03/2007  E0.75 INCH       MONROE             IL   TRAINED SPOTTER

&&
CORRECTION IS FOR INCORRECT HAIL SIZES IN ORIGINAL REPORTS FOR THESE
LOCATIONS AT THESE TIMES.

LENNING
Local storm report, Apr 3, 2:26 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             PATOKA                  38.75N 89.10W
04/03/2007  M1.00 INCH       MARION             IL   TRAINED SPOTTER

            MEASURED USING A QUARTER.

0130 PM     HAIL             1 N WATERLOO            38.34N 90.14W
04/03/2007  E0.75 INCH       MONROE             IL   TRAINED SPOTTER

0130 PM     HAIL             1 W NEW ATHENS          38.32N 89.90W
04/03/2007  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0130 PM     HAIL             BELLEVILLE              38.53N 90.00W
04/03/2007  E0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

            AT HIGHWAYS 156 AND 13 SOUTHEAST OF BELLEVILLE.

0135 PM     HAIL             2 NNE RICHWOODS         38.19N 90.83W
04/03/2007  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0140 PM     HAIL             GASCONADE               38.67N 91.56W
04/03/2007  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

0145 PM     HAIL             5 NW FESTUS             38.27N 90.48W
04/03/2007  E1.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

0155 PM     FUNNEL CLOUD     4 S WARRENTON           38.76N 91.14W
04/03/2007                   WARREN             MO   TRAINED SPOTTER

            ALMOST APPEARED TO TOUCH DOWN.

0200 PM     HAIL             HILLSBORO               38.23N 90.57W
04/03/2007  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

LENNING
Local storm report, Apr 3, 2:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             WELDON SPRING           38.70N 90.68W
04/03/2007  M1.00 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            MEASURED AT NWS FORECAST OFFICE.

&&

LENNING
Local storm report, Apr 3, 3:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             ODIN                    38.62N 89.05W
04/03/2007  E0.75 INCH       MARION             IL   LAW ENFORCEMENT

&&

LENNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:19 AM CDTSevere Thunderstorm WarningLSXKnox26 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby40 min
Apr 3, 6:43 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby62 min
Apr 3, 7:26 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby64 min
Apr 3, 8:38 AM CDTFlash Flood WarningLSXMonroe, Shelby4 hr
Apr 3, 8:38 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway52 min
Apr 3, 9:14 AM CDTSevere Thunderstorm WarningLSXPike46 min
Apr 3, 9:30 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery45 min
Apr 3, 9:48 AM CDTSevere Thunderstorm WarningLSXLincoln42 min
Apr 3, 12:10 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Apr 3, 12:27 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage48 min
Apr 3, 12:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis23 min
Apr 3, 12:55 PM CDTSevere Thunderstorm WarningLSXCole, Osage49 min
Apr 3, 1:01 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Warren59 min
Apr 3, 1:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Washington49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 1:32 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade43 min
Apr 3, 1:52 PM CDTSevere Thunderstorm WarningLSXReynolds38 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade52 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 2:14 PM CDTSevere Thunderstorm WarningLSXSaint Charles31 min
Apr 3, 2:20 PM CDTSevere Thunderstorm WarningLSXCrawford36 min
Apr 3, 2:21 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve39 min
Apr 3, 2:27 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
Apr 3, 2:31 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis29 min
Apr 3, 2:33 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds57 min
Apr 3, 2:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Washington42 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Apr 3, 3:07 PM CDTSevere Thunderstorm WarningLSXWashington26 min
Apr 3, 3:11 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois49 min
Apr 3, 3:13 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Apr 3, 3:37 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve42 min
Apr 3, 3:57 PM CDTSevere Thunderstorm WarningLSXMadison33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.